i wasnt sure where to post this but heres the deal.i have been on this new bcp loestrin24 for about 6 months now with no problems then all of a sudden i began to spot for about a week which then turned into what seemed heavy enough to be an actualy period.problem is i was only into the second week of pills and it wasnt stopping so i decided to stop the pills and see if this was the only reasoning for it.i have been off the pills for a week and a half now and not bled at all.didnt even get my period after gettin off of them.usually once u stop them u get it am i wrong?i am sexually active with one partner and we do not use any other form of birth control so i need to know is i should be worried about anything?
You had a period then went off to try and stop the bleeding? (Just checking facts)
If that is the case then you shouldn't get your period untill you would normally expect it, so another couple weeks. If you do not want to get pregnant you should use condoms untill your period then start on the pills again, or talk to your doctor and get the brand of pill you are on changed.
You can have break-through bleeding with birth control...not your period but a different kind of bleeding from your body getting used to the hormones etc. Pills can cause wacky periods and cycles too. Even when you go off the pill, it could delay your period and then cause your cycle to be different when you do get it...you should talk to your doctor about finding a pill that you can take...it is very possible for you to be pregnant...good luck!
i understand the whole break through bleeding issue but i have been on this pill for 6 months now with no issue.also i wasnt having a period i was just bleeding it was differnt i cant really explain.either way i should have gotten my period had i stayed on my course of pills last thursday.gettin pregnant is not the issue if it happened id be fine with that i am just worried that the bleeding was not from the pills and something else was going on.but since it stopped as soon as i stopped the pills i am assuming i have nothing to worry about i was just unsure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.